Completeness type properties, products, and group remainders
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
21 0
SM ISO690:2012
ARHANGELISKI, Alexandr; CHOBAN, Mitrofan. Completeness type properties, products, and group remainders. In: Topology and its Applications. 2019, nr. 263, pp. 209-220. ISSN 0166-8641.
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Topology and its Applications
Numărul 263 / 2019 / ISSN 0166-8641

Completeness type properties, products, and group remainders


DOI: 10.1016/j.topol.2019.05.016
Pag. 209-220

Arhangeliski Alexandr1, Choban Mitrofan2
 
1 Moscow State Pedagogical University,
2 Moldova Tiraspol State University
 
Disponibil în IBN: 28 iunie 2019


Rezumat

In this paper, a collection of completeness type properties of topological spaces is introduced. They are determined by families of open covers. It is shown that some of the completeness type properties imply isocompactness, and that some of them are productive. This allows to specify new cases when closed pseudocompact subsets of topological spaces are compact. The completeness type properties are also considered below in connection with group extensions of topological groups.

Cuvinte-cheie
Group extension, Group remainder, Isocompact, paracompact p-space, Point-finitely complete, Rajkov remainder, Topological group